# SDR 2005FA0000098

- Difficulty date: November 7, 2004
- Submitted: February 14, 2005
- Operation: General aviation
- Aircraft: N567EA
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000067
- Engine: Pwa JT15D1
- System (JASC): 3244 · Tire
- Part: Heat Shield
- Part number: 5004549E
- Condition: Damaged
- Location: Lt Mlg Tire
- Component: Tire, Goodyear
- Component part number: 50014772
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, HE HAD HIT AN OBJECT ON RUNWAY DUE TO IMPACT SOUND HEARD ON LT SIDE OF AC AND BRAKE ANTI-SKID FAIL INDICATION.  INVESTIGATED LT WHEEL AREA AND DISCOVERED THAT TIRE HEAT SHIELD HAD PARTIALLY DISLOGED FROM WHEEL ASSY.  INSPECTED AREA AND FOUND PART OF HEAT SHIELD HAD TORN AWAY CUTTING BRAKE ANTI-SKID WIRE HARNESS, BENDING GEAR DOOR ROD, AND DENTING IB AREA OF LT LANDING LIGHT HSG.  INSPECTED RT TIRE HEAT SHIELD AND FOUND IT LOOSE ALSO.  INSP FOUND RT SHIELD TO BE INSTALLED CORRECTLY IAW MFG MM.  DECISION WAS MADE TO REPLACE RT SHIELD.  TIRE HEAT SHIELD HAS NOT HARD MOUNT ATTACHMENT TO WHEEL ASSY.  UPGRADING AC TO NEW STYLE WHEEL/BRAKE ASSY IS THE ONLY VIABLE FIX TO PREVENT THIS FROM HAPPENING.
